RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. London Math. Soc., 2014, Volume 90, Issue 2, Pages 350–372 (Mi jlms2)  

Maximal lengths of exceptional collections of line bundles

A. I. Efimovab

a Steklov Mathematical Institute of RAS, Gubkin str. 8, GSP-1, Moscow 119991, Russia
b Mathematics Institute, Zeeman Building, University of Warwick, Coventry, CV4 7AL, United Kingdom

Funding Agency Grant Number
Dynasty Foundation
Ministry of Education and Science of the Russian Federation 2998.2014.1
11.G34.31.0023
Russian Foundation for Basic Research 12-01-33024
Newton International Research Fellowship
The author was partially supported by Dynasty Foundation, RFBR (grants 2998.2014.1; 12-01-33024), by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023 and by Newton International Research Fellowship.


DOI: https://doi.org/10.1112/jlms/jdu037


Bibliographic databases:

Document Type: Article
MSC: 11H06, 14F05, 14M25
Received: 16.11.2013
Revised: 16.05.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jlms2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018